Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Vaught's conjecture for varieties


Authors: Bradd Hart, Sergei Starchenko and Matthew Valeriote
Journal: Trans. Amer. Math. Soc. 342 (1994), 173-196
MSC: Primary 03C45; Secondary 03C05, 03C60, 08B99
MathSciNet review: 1191612
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $ \mathcal{V}$ is a superstable variety or one with few countable models then $ \mathcal{V}$ is the varietal product of an affine variety and a combinatorial variety. Vaught's conjecture for varieties is an immediate consequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C45, 03C05, 03C60, 08B99

Retrieve articles in all journals with MSC: 03C45, 03C05, 03C60, 08B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1191612-0
Article copyright: © Copyright 1994 American Mathematical Society